# SDR ARWA20030305

- Difficulty date: March 12, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 77,480 hours, 26,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK INSPECTION THE FOLLOWING WAS FOUND;  MAIN CARGO COMPARTMENT STA. 1180 - STA. 1190 LT CUSP WITH 2 INCH CRACK.
